# SDR DALA2016081606060

- Difficulty date: August 14, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD LOWER CORNER SKIN AND SEAL RETAINER GOUGED.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW PRI/ERA 549070-14.  (LP# 2633150)
